# SDR SIMA20130903003

- Difficulty date: September 3, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 21,395 hours, 18,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 108490
- Condition: Inoperative
- Location: Emergency Light
- Part time: 8,455 hours, 5,513 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY EXIT LIGHT AT SEAT ROW 10+11 IS INOPERATIVE.  R & R NR 3 BATTERY POWER SUPPLY IAW AMM 33-50-04, OPS CHECKED GOOD.
